Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tingling,pressure in head,pressure around face and cheeks,tightness in left calf,numbness and sensation of pins and needle in feet

I have been feeling well for about 3 months now and most recently I have been having funny sensations in my head (feels like water is running , then tingling and then pressure ). I also get pressure around my face especially my cheeks and around my eyes. My left calve has also been tight and at times I get pins and needles and my foot feels numb.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
All these are neurological signs due to peripheral nerve disturbance. Please have your blood sugar, BP and ECG evaluated and consult a physician who will assess you for further need of investigations like CT/MRI if necessary.
An ophthalmologist can tell you whether the Optic nerve( II cranial nerve) is affected.
Take care.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor